POLARIZED REAL TORI
1
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
For a fixed positive integer g, we let Pg = {Y ∈ R(g,g) | Y = tY > 0 } be the open convex cone in the Euclidean space Rg(g+1)/2. Then the general linear group GL(g, R) acts naturally on Pg by A⋆Y = AY tA (A ∈ GL(g, R), Y ∈ Pg). We introduce a notion of polarized real tori. We show that the open cone Pg parametrizes principally polarized real tori of dimension g and that the Minkowski modular space Tg = GL(g, Z)\Pg may be regarded as a moduli space of principally polarized real tori of dimension g. We also study smooth line bundles on a polarized real torus by relating them to holomorphic line bundles on its associated polarized real abelian variety.
Abstract
For a fixed positive integer g, we let Pg = {Y ∈ R(g,g) | Y = tY > 0 } be the open convex cone in the Euclidean space Rg(g+1)/2. Then the general linear group GL(g, R) acts naturally on Pg by A⋆Y = AY tA (A ∈ GL(g, R), Y ∈ Pg). We introduce a notion of polarized real tori. We show that the open cone Pg parametrizes principally polarized real tori of dimension g and that the Minkowski modular space Tg = GL(g, Z)\Pg may be regarded as a moduli space of principally polarized real tori of dimension g. We also study smooth line bundles on a polarized real torus by relating them to holomorphic line bundles on its associated polarized real abelian variety.
참고문헌 (12)
- A. A. Albert, "Symmetric and alternate matrices in an arbitrary field. I", Trans. Amer. Math. Soc, 43(3), pp.386~436 (1938)
- A. Ash, "Smooth compactification of locally symmetric varieties, Lie Groups: History, Frontiers and Applications, Vol. IV" (1975), Math. Sci. Press
- W. Baily, "Satake’s compactification of V ∗n", Amer. J. Math, 80, pp.348~364 (1958)
- W. Baily, "Compactification of arithmetic quotients of bounded symmetric domains", Ann. Math, 84, pp.442~528 (1966)
- C. Birkenhake, "Complex Tori, Progress in Mathematics", pp.177~ (1999), Birkh¨auser Boston, Inc.
- H. Comessati, "Sulle variet`a abeliane reali. I, II", Ann. Mat. Pura. Appl, 2, pp.67~106 (1924)
- G. Faltings, "Degeneration of Abelian Varieties, Ergebnisse der Math", pp.22~ (1990), Springer-Verlag
- M. Goresky, "The moduli space of real abelian varieties with level structure", Compositio Math, 139(1), pp.1~27 (2003)
- S. Helgason, "Groups and Geometric Analysis" (1984), Academic Press
- J. Igusa, "Theta Functions" (1972), Springer-Verlag
- M. Itoh, "On the Yang Problem (SFT)" (2011), Max-Planck Institut f¨ur Mathematik
- A.W. Knapp, "Representation Theory of Semisimple Groups" (1986), Princeton University Press
